# SDR AALA981243

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME 420 BELLFRAME CRACKED AT HORIZONTAL DOOR FRAME STIFFENER ATTACH POINT HI-LOK STRINGER 20R, VIEWED FROM UNDER SIDE OF COLLAR.  INSTALLED DOUBLER AND FILLER AND FASTENERS PER SRM 53-10-4.  (M)
